# SDR C2XA00BT034

- Difficulty date: June 25, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3616 - CREW REPORTED, LOST THE GREEN HYDRAULICS SYSTEM WITH LANDING GEAR UNLOCK LIGHTS.  REMOVED AND REPLACED HYDRAULIC HOSE ON THE RIGHT MLG UNLOCK ACTUATOR.  OPS AND LEAKED CHECKED GOOD.  REF M602 NR 188540.  (M)
